# SDR AALA202112106812

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737*
- Aircraft serial: 29536
- Aircraft time: 60,795 hours, 25,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN NEXT TO LEFT AFT EMERGENCY DOOR BROKEN. REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSEMBLY. OPERATIONS CHECK OK FOR SERVICE PER AMM 33-51-01.
